EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
204-22-11 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/15/2007
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2007.This device has not been explanted.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.The patient has filed a short-form complaint in a coordinated action in (b)(6) county with master case no.(b)(4).The consolidated long form complaint that applies to cases filed in this coordinated action alleges that patients filing suits in this coordinated action were required ¿to undergo revision surgeries due to severe, pain, swelling, and instability¿ due to ¿wear of the polyethylene components and resulting component loosening and/or other failure failures causing serious complications including tissue damage, osteolysis, permanent bone loss, and other injuries.¿ because the patient has filed a short-form complaint in this coordinated action, the patient appears to allege that the patient was injured as a result of wear of an exactech polyethylene device.
Additional Manufacturer Narrative
Pending investigation.
Additional Manufacturer Narrative
D4: corrected.D10: concomitant devices: (b)(6) 204-04-22 - trapezoid tibial tray sz 1f/2t, 2f/2t.(b)(6) 204-70-00 - tibial stem ext.Screw.(b)(6) 204-34-02 - fluted stem extension 25l x 14 mm.(b)(6) 200-02-32 - three peg patella 32mm.(b)(6) 203-96-01 - (11-2222) saw blade new stryk (.050).(b)(6) 203-96-10 - (11-2325) stryker 2000 90x13mm.050" 1.27mm.(b)(6) 204-01-02 - ps cemented femoral sz 2.G4: corrected: h6: corrected the following: medical device problem code, component code, type of investigation, investigation findings, investigation conclusions manufacturer narrative: the reason for the prosthesis wear reported cannot be confirmed from the information provided but may be related to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.